# SDR REXA2014111101135

- Difficulty date: November 11, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 17,888 hours, 11,568 cycles
- Engine: Ge CF348C5
- System (JASC): 7110 · Engine Cowling System
- Part: Tab
- Condition: Damaged
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-26-440-100 NR 2 ENG AFT CORE COWL STANDOFF BLOCK AT 9  O'CLOCK POSITION SHOWS DAMAGE TO ALIGNMENT TAB.  R & R IAW SRM 54-13-00-201-002-A01 & SRM 51-42-06-001-001-A01.
